# SDR SWAA2025010683251

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 61,536 hours, 36,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVER WING EXIT LIGHT COVER MISSING ON CO PILOT SIDE.<[01] REINSTALLED RH OVER WING EXIT EMERGENCY LIGHT LENS PER AMM 33-51-01
